On occasion I am incredibly surprised about how much more vane I am as my transgender woman self than I ever was as a guy. Of course it is easy to point out all the gender differences there are in fashion possibilities, even though even that seems to be in flux these days.
With me, from the earliest days of viewing my cross dressed self in the mirror, I dedicated myself to improving my "look" as much as possible. In fact, anytime I had the chance, I was practicing. It sure beat the time I had to spend in my boring boy clothes and crew cut haircuts. I couldn't wait for the day I could purchase my own wig and better yet, grow my own hair out.
Of course, as the years advanced I grew "into" my feminine vanity and it became part of my existence. I guess more than a few feminists could say the whole process is part of societies' method of subjugating women as a whole to unfair standards of beauty.
Since to a large part, I got such a late start to living a full time existence as a trans woman, I still feel the newness of the whole process.
In many ways, my bodily changes due to hormone replacement therapy have helped increase my vanity to new heights. For example, after I pulled my leggings on this morning, I noticed my thighs were increasing in size due to the redistribution of fat in my body. By now, I know you are thinking wow how mundane is that but it gets worse. With all the problems in the world, I notices one of my thighs seems to be bigger than the other. Of course I have heard of the relatively common occurrence of women's breasts being different sizes, which is a problem I don't have.
I wonder now, as I approach another appointment with my endo doc in the middle of this month, I am going to discuss with her the possibility of me moving my Estradiol transmission method from patches to injections. The injections I have heard are the most effective way of achieving the best femininizing results. Realistically, I am not expecting much more in my breast development but would like to see more in my hips.
Even though I have not decided which direction I will take (depending on what she says) I am leaning towards the injections.
I guess vanity will probably get the best of me again.